# SDR AALA20111114DFW01

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 66,513 hours, 34,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, P
- Precautionary procedure: A

## Discrepancy

DFW - CAPTAIN REPORTED SLIGHT POWER INCREASE THEN LOUD CRACK/BOOM SOUND WAS HEARD WITH SLIGHT SHAKING IN STICK NO FLUCTUATIONS IN PARAMETERS WERE NOTED.  STRONG BURNING SMELL WAS INSIDE CABIN AND COCKPIT WAS THEN NOTED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  NO FAULTS WERE FOUND.  REPLACED LEFT AFT SMOKE DETECTOR IN MID CARGO.  SYSTEM GROUND CHECK NORMAL OPERATION.
